# SDR DALA2025061704569

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 12,561 hours, 5,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR EXTERNAL EMERGENCY LIGHT INOP. REMOVED AND REPLACED AFT LEFT DOOR EXTERNAL EMERGENCY LIGHT PER A220 AMP 33-55. OPS CHECK GOOD. (LP# 7510477)
